# SDR CA050120003

- Difficulty date: January 20, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Aircraft time: 1,655 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2720 · Rudder Control System
- Part: Fitting
- Part number: 215T2429080
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) THE RUDDER GEAR/TRIM TAB UPPER FITTING FOUND BROKEN ON A VISUAL INSPECTION. A/C 1655, HOURS 1054, CYCLES 7200 DROPS.
